I've been using heroin since June 16th, 2010. Since that time, I've been rotating between clean, subs, and heroin. During several spurts, I've been completely clean from heroin and subs for about 7 - 8 days. After not using subs or heroin for about a week, I would buy a bundle (of very high quality kensington heroin) and snort about 4 bags a day for 3 days. After the 3 days were up, I would go into what I perceived as withdrawal. I would get depressed, anxious, my legs would be restless, naseaus, diarehha, yawning, teary eyed etc. etc.
My question is, is it possible to really have those withdrawal symptoms after only 3 days of use? I've had withdrawal after only 1 day of use, but I'm convinced that it has to be mental. I know what severe withdrawal is like, and I think on that 4th day when I wakeup and all the dopes done, I kind-of send myself into a mental withdrawal, associating previous use of dope with now, no use of dope.
So, is it possible to go into PHYSICAL withdrawal after 1, 2, or 3 days use? Or is it all in my head? Also, this only happens when I use heroin exclusively. If I use heroin for 3 days, then subs for 2 days, and then on 6th day nothing, I have very minimal if any withdrawal.